The solution of integro-differential equations with self-regulating lag
Differencialʹnye uravneniâ, Tome 7 (1971) no. 12, pp. 2259-2264
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_12_a16,
author = {N. V. Sharkova},
title = {The solution of integro-differential equations with self-regulating lag},
journal = {Differencialʹnye uravneni\^a},
pages = {2259--2264},
year = {1971},
volume = {7},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_12_a16/}
}
N. V. Sharkova. The solution of integro-differential equations with self-regulating lag. Differencialʹnye uravneniâ, Tome 7 (1971) no. 12, pp. 2259-2264. http://geodesic.mathdoc.fr/item/DE_1971_7_12_a16/